# SDR SWAA2023100507712

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 25,713 hours, 12,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTERY DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED FWD ENTERY DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06; OPS CHECK GOOD.
